Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 2, Pages 117-122
http://dx.doi.org/10.1155/S1048953393000115

Quasilinearization for some nonlocal problems

Florida Institute of Technology, Department of Applied Mathematics, Melbourne 32901-6988, FL, USA

Received 1 February 1993; Revised 1 April 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunfeng Yin, “Quasilinearization for some nonlocal problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 117-122, 1993. doi:10.1155/S1048953393000115